New York Journal of Mathematics
Volume 23 (2017) 193-212


Nicolas Weisskopf

Positive curvature and the elliptic genus

view    print

Published: February 13, 2017
Keywords: Positive curvature, elliptic genus, logarithmic symmetry rank
Subject: 53C20, 58J26

We prove some results about the vanishing of the elliptic genus on positively curved Spin manifolds with logarithmic symmetry rank. The proofs are based on the rigidity of the elliptic genus and Kennard's improvement of the Connectedness Lemma for transversely intersecting, totally geodesic submanifolds.


The author was supported by the Swiss National Science Foundation project 200020_149761.

Author information

Nicolas Weisskopf, Département de mathématiques, Université de Fribourg, Chemin du Musée 23, 1700 Fribourg, Switzerland